# SDR AALA202301316916

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 59,024 hours, 36,030 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3397
- Condition: Odor
- Location: Zone 100
- Part time: 36,189 hours, 23,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONGE ODOR (EXHAUST) IN FLIGHT DECK DURING INITIAL CLIMB . DISSIPATED AFTER THRUST REDUCTION. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. MAINTENANCE CLEANED THE APU / APU LOAD COMPRESSOR AND ACCOMPLISHED A LEAK CHECK WITH NO LEAKS NOTED. A DECONTAIMATION OF THE ENVIRONMANTAL SYSTEM COMPONENTS WAS ACCOMPLISHED WITH NO ODORS NOTED.
